# SDR 95ZZZX2303

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101AJ
- Make and model: Lear 36LEAR
- Aircraft serial: 36008
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Cap
- Part number: C4860912
- Condition: Defective
- Location: Flap Actuator
- Part time: 8,290 hours
- Component: 48C48609
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION OF FLAP ACTUATOR FOUND A HOLE APPROXIMATELY .1250 INCH LONG IN THE CAP WHERE THE PISTON HEAD WOULD SEAT.  THIS DEFECT WAS FOUND DURING A REPACK, ALTHOUGH THIS HOLE DID NOT CAUSE THE ACTUATOR TO LEAK.  THE RETURN PORT OF THE ACTUATOR IS JUST OPPOSITE OF THE HOLE.  IT IS BELIEVED THAT DURING MANUFACTURE, THE HOLE DRILLED AND TAPPED FOR THE RETURN PORT WAS OFF CENTER CAUSING TOP TO CUT THROUGH THE PARENT MATERIAL FORMING SEAT FOR THE PISTON HEAD, OR THE PISTON SEAT WAS MILLED TOO DEEPLY.  CLOSER QUALITY CONTROL SHOULD PREVENT IMPROPERLY MACHINED COMPONENTS FROM ENTERING CIRCULATION.
